A 27-year-old male asked:
Is st. john's wort safe to take? i read it causes photosensitivity and i already have a lot of black spots and moles on face and body
1 doctor answer • 2 doctors weighed in
Dermatology 58 years experience
Save your money: While this may be somewhat effective for mild depression, you already have mood issues treated with prescription. It can aggravate photosensitivity. There is no supervision of this product and MOST of the product has been found to be contaminated. I would not touch it.
Created for people with ongoing healthcare needs but benefits everyone.
1.7k viewsReviewed >2 years ago
Last updated Jan 19, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.